More explanation.

So, as many of you are probably aware, I have bipolar.  Around May of last year I, with my doctors, decided that it was time for me to come off medication.  At the time I was taking Abilify and Fluoxetine.  I was not going very well on the medication – tiredness and brain fuzz, mainly due to the Fluoxetine, and when I was not taking that my obsessive-compulsive behaviour skyrocketted.

I was coping really well off the medication until a few months ago when things really went very downhill.  The only thing I felt that I could competently do was look after my daughter, and almost literally all of my energy went in to that.  I made the decision to go back on medication, and have been back on Abilify for around a month.  Things are going well.

Except when they aren’t, and that’s when I (try to) run.  I am so tired all the time, but more painful that that is that my body just has nothing.  I can’t even say that my body has no energy, because it’s even worse than that.  I have nothing.  I cannot run for more than about 4.5kms (even with significant walking breaks) before my body shuts down.

I am going to talk to my doctor about this at our next appointment, but in the mean time, I am struggling without the ability to run.  And because running has been so difficult, I am losing the will to even try.

As such, the two half marathons, marathon, and ultra that I have planned over the next six months might be a pipe dream.

Please consider supporting me anyway – I am fundraising for Mind, the Mental Health charity, and you can donate here, or by texting EMST83 £xx (i.e. insert the amount to donate, e.g. EMST83 £3) to 70070.

I will update as much as I can, and hopefully will be able to update with some good news soon.  If I cannot run comfortably for 15km within the next month I am going to have to pull out of the two halfs in March, and Paris marathon – my cardio fitness seems to be fine, and I feel that if I can sort out the tiredness then this is an achievable goal.

Thanks.

signature_t30mjx7dgiwqczqq7i

Advertisements

7 thoughts on “More explanation.

    • Neon Anonymous says:

      Thanks Jo! I know, but it’s difficult, as running was such a huge destresser for me (among other things), so now I have to find a replacement! Hopefully once I talk to the doctor things will get sorted out anyway! xx.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s